MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT
Catalog Number MG1522
Medical Device Problem Codes Self-Activation or Keying (1557); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a patient underwent a prostate biopsy using magnum device.And prior to the procedure the magnum device sometimes does not lock in priming position, and fire by itself.There is no patient involvement.Additional information received, the device was jamming during the priming process.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the magnum driver was received at the novatecnica.The magnum driver was visually inspected and was found to be in normal condition.Rear body is worn out.The device was functionally tested and passed all the tests during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported device fire by itself issue and the investigation is determined to be confirmed for the identified rear body worn out issue.The root cause for reported device fire by itself issue cannot be determined as the problem could not be reproduced.The root cause for identified rear body worn out issue could not be determined based on the provided information.Labeling review: the labelling/packaging review was not required as the reported event is not associated with a labelling, packaging, or use related issue.D4 (unique identifier (udi) #), e1, g2, g3, h6 (device, component, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MAGNUM INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
LAVELLE MACHINE
485 groton road
westford 01886
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23060595
Report Number2020394-2025-01501
Device Sequence Number18604325
Product Code KNW
UDI-Device Identifier00801741083945
UDI-Public(01)00801741083945(17)181113
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K934371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2018
Device Catalogue NumberMG1522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown